Some criteria for stability of motion
Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1605-1613
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_9_a6,
author = {N. A. Karpievich},
title = {Some criteria for stability of motion},
journal = {Differencialʹnye uravneni\^a},
pages = {1605--1613},
year = {1969},
volume = {5},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_9_a6/}
}
N. A. Karpievich. Some criteria for stability of motion. Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1605-1613. http://geodesic.mathdoc.fr/item/DE_1969_5_9_a6/